# SDR FDEA202001160140

- Difficulty date: January 16, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 27,476 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 UNDERFLOOR WEB BETWEEN Y953 AND Y1456 CRACKED REPAIRED THE CRACKED WEB OF MAIN DECK FR47 UNDERFLOOR BETWEEN Y953 AND Y1456   PER A300-600F SRM53-15-15-C2-201 PARA.5. THE REPAIR WAS CATEGORY B AND IT MUST BE   INSPECTED AT DEFINED INTERVALS PER A300-600F SRI 53-15-15-2-002-00. INSPECTION   THRESHOLD FROM REPAIR EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVAL   OF 3000FC UNTIL 42500FC. INSPECTION METHOD: DETAILED VISUAL. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
